| Model Number |
186-0195-AMS |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Temperature Problem (3022); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the host cable connector on the side of the module was broken.It was reported that the device was not recognized by the monitor, and the device wire was peeled.The reported issues were confirmed.The most likely cause was traced to a component failure.The evaluation detected an unreported condition: printed circuit board smelled like burning.The most likely cause for the additional condition is traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the device was not recognized by the monitor, and the device wire was peeled.There was no reported patient involvement or adverse outcome.Medtronic's initial evaluation of the incident device found that the printed circuit board smelled like burning.